Follow
Szymon Plewik
Title
Cited by
Cited by
Year
On completely Ramsey sets
S Plewik
Fund. Math 127, 127-132, 1986
361986
On the center of distances
W Bielas, S Plewik, M Walczyńska
European Journal of Mathematics 4, 687-698, 2018
212018
On a theorem of E. Helly
S Fuchino, S Plewik
Proceedings of the American Mathematical Society 127 (2), 491-497, 1999
211999
Inverse systems and I-favorable spaces
A Kucharski, S Plewik
Topology and its Applications 156 (1), 110-116, 2008
192008
Topological multidimensional van der Waerden theorem
A Błaszczyk, S Plewik, S Turek
Commentationes Mathematicae Universitatis Carolinae 30 (4), 783-787, 1989
171989
Remarks on (s) and Ramsey-measurable functions
B Aniszczyk, R Frankiewicz, S Plewik
Bull. Polish Acad. Sci. Math 35 (7), 8, 1987
141987
Game approach to universally Kuratowski–Ulam spaces
A Kucharski, S Plewik
Topology and its Applications 154 (2), 421-427, 2007
132007
Intersections and unions of ultrafilters without the Baire property
S Plewik
Bull. Pol. Acad. Sci. Math 35 (11-12), 805-808, 1987
101987
Towers are universally measure zero and always of first category
S Plewik
Proceedings of the American Mathematical Society 119 (3), 865-868, 1993
91993
Skeletally Dugundji spaces
A Kucharski, S Plewik, V Valov
Central European Journal of Mathematics 11, 1949-1959, 2013
82013
Skeletal maps and I-favorable spaces
A Kucharski, S Plewik
Acta Universitatis Carolinae. Mathematica et Physica 51 (3), 67-72, 2010
82010
Partitions of reals: measurable approach
S Plewik, B Voigt
Journal of Combinatorial Theory, Series A 58 (1), 136-140, 1991
81991
On the theorem on measurable selectors
R Frankiewicz, A Gutek, S Plewik, J Roczniak
Bull. Acad. Polon. Sci. Ser. Math. Astron. Phys 30, 33-40, 1982
81982
On regular but not completely regular spaces
P Kalemba, S Plewik
Topology and its Applications 252, 191-197, 2019
72019
Very I-favorable spaces
A Kucharski, S Plewik, V Valov
Topology and its Applications 158 (12), 1453-1459, 2011
72011
Perfect sets of independent functions
W Dębski, J Kleszcz, S Plewik
Acta Universitatis Carolinae. Mathematica et Physica 33 (2), 31-33, 1992
71992
Ideals of the second category
S Plewik
Fundamenta Mathematicae 138 (1), 23-26, 1991
71991
On the ideal (v 0)
P Kalemba, S Plewik, A Wojciechowska
Open Mathematics 6 (2), 218-227, 2008
62008
Discontinuity and involutions on countable sets
SS Kim, S Plewik
arXiv preprint arXiv:0705.2109, 2007
42007
On subspaces of exp(N)
M Ismail, A Szymanski, S Plewik
Rendiconti del Circolo Matematico di Palermo 49, 397-414, 2000
42000
The system can't perform the operation now. Try again later.
Articles 1–20